# SDR FDEA201601080088

- Difficulty date: January 8, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 76,460 hours, 17,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: ACA7017502
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR AT NLG RT TRUNNION FITTING, STATION 595.  EVALUATED & FOUND PREVIOUSLY ACCOMPLISHED IAW SRM 53-10-14-2R FIG 202 REPAIR 2.  HOWEVER, AFTER HFEC INSPECTION CARRIED OUT, FOUND CRACK PROPAGATED APPROX 0.2" LENGTH.  EXISTING REPAIR FILLER REMOVED IAW SRM 51-33-01-0G.  NEW REPAIR ACCOMPLISHED IAW EA 1-5310-107815A PT 3.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 53103256 FOR WORK DETAILS.
